# SDR SWAA2021021132002

- Difficulty date: November 11, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 54,342 hours, 32,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A0081
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 767 TO BS 787 STR 25 RBL 21.84 AFT CARGO COMPARTMENT WL 259.1 / REPLACED INTERCOSTAL WEB LOCATED BETWEEN BS767 TO BS787 STR 25 RBL 21.84 AFT CARGO COMPARMTMENT WL 259.1 IAW SRM B737-700 51-40-02 AND DWG 146A0081 SHEET 25 REV A
